# SDR SWIA202265664

- Difficulty date: March 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL27 FLOOR BEAM BETWEEN FS1010 AND FS1047.    (C CHECK RO 5/23/22)    REMOVED AND INSTALLED LBL27 FLOOR BEAM BETWEEN FS1005 & FS1055 REF CRJ900 SRM 53-00-41-201-001-A03. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
